Revista Matemática Iberoamericana


Full-Text PDF (240 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 2, 2009, pp. 533–558
DOI: 10.4171/RMI/575

Published online: 2009-08-31

Adams inequality on metric measure spaces

M. Miettinen[1]

(1) University of Jyväskylä, Finland

In this paper, we prove the Adams inequality in complete metric spaces supporting a Poincaré inequality with a doubling measure. We also prove the trace inequalities for the Riesz potentials.

Keywords: Trace inequality, Riesz potential, metric space, Sobolev function, the Poincaré inequality

Miettinen M.: Adams inequality on metric measure spaces. Rev. Mat. Iberoamericana 25 (2009), 533-558. doi: 10.4171/RMI/575